MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074250-15
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 11/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.Angina and thrombosis are listed in the xience xpedition everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.Based on the case information, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure on (b)(6) 2014 was to treat a mildly tortuous and mildly calcified lesion in the first diagonal artery.The patient presented with acute myocardial infarction (ami) a 2.5x15mm xience xpedition stent was implanted.On (b)(6) 2016 the patient was re-admitted and presented with chest pain.Thrombosis was confirmed with an intravascular ultrasound in the stented segment.Thrombus aspiration was performed and an unknown stent was deployed, which reconstructed the blood flow.The physician made a comment stating, "it is assumed there is no issue with the stent itself.The patient has been taking plavix.However, there are a certain number of patients on whom plavix does not take effect.It seems plavix is not effective on this patient.Plavix was replaced with effient." the outcome was successful and the patient is in good condition.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6183505
Report Number2024168-2016-08997
Device Sequence Number970094
Product Code NIQ
UDI-Device Identifier08717648162138
UDI-Public(01)08717648162138
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1074250-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2016
Initial Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient Weight81